PhD-students



  1. Marc Nieper-Wisskirchen Characteristic Classes and Rozansky-Witten Invariants of Compact Hyperkahler Manifolds (Cologne 2002) math.AG/0101062, J. Algebraic Geom. 12 (2003), no. 4, 715-739

  2. Michael Britze On the Cohomology of Generalized Kummer Varieties (Cologne 2003, supervised jointly with M. Lehn)

  3. David Ploog Groups of autoequivalences of derived categories of projective varieties (FU-Berlin 2005) Adv. Math. 216 (2007), no. 1, 62-74. math.AG/0508625

  4. Ernesto Mistretta Stable Vector Bundles on Projective Varieties. (Jussieu 2006). math.AG/0310185 Geom. Dedicata 117 (2006), 203-213. arXiv:math/0703465 J. Lond. Math. Soc. (2) 78 (2008)

  5. Meng Chen Kapustin-Orlov Vertex Algebras and Geometry of Abelian Varieties. (Bonn 2007) math.AG/0512470 J. Geom. Phys. 58 (2008), no. 5, 633-653

  6. Sven Meinhardt Stability conditions on derived categories (Bonn 2008) math.AG/0805.0492 Geom. Dedicata 173 (2014), 365-392; math.AG/0708.3053 Int. J. Math. 23 (2012)

  7. Ulrich Schlickewei Hodge classes on self-products on K3 surfaces (Bonn 2009) math.AG/0907.2503. J. of Algebra 324 (2010), no. 3, 507-529; math.AG/0909.1889 Geom. Dedicata 156 (2012), 141-149 ; math.AG/0909.1888. Rend. Semin. Mat. Univ. Padova 124 (2010), 127-138

  8. Hermes Martinez Fourier-Mukai transform for twisted sheaves. (Bonn 2010)

  9. Pawel Sosna Derived categories and scalar extensions (Bonn 2010) , arXiv:0905.4333v1 Bull. Lond. Math. Soc. 42 (2010), no. 6, 1065-1072. arXiv:1004.4835 Math. Nach.285 (2012), 364-376; arXiv:1109.6515

  10. Heinrich Hartmann Mirror symmetry and stability conditions on K3 surfaces (Bonn 2011) , arXiv:1101.4601v1 Manuscripta Math. 141 (2013), 391-422; arXiv:1012.3121v1 Math. Ann. 354 (2012), 1-42.

  11. Michael Kemeny The moduli of singular curves on K3 surfaces arXiv:1401.1047 J. Math. Pures Appl. (9) 104 (2015), no. 5, 882-920

  12. Stefan Schreieder Construction problems in algebraic geometry and the Schottky problem arXiv:1301.0478 Geom. Topol. 19 (2015), no. 1, 295-342; arXiv:1304.5146 Forum of Mathematics, Sigma 2 (2014); arXiv:1409.3134 Math. Ann.

  13. Ulrike Greiner 2012- arXiv:1304.4404 Manuscripta Math. 145 (2014), no. 3-4, 473-501; arXiv:1409.3484